# SDR R61A2024060800259

- Difficulty date: May 24, 2024
- Submitted: June 15, 2024
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 45,188 hours, 28,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663003
- Condition: Corroded
- Location: Frs 12-14 Rbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR SUPPORT STRUCTURE DOUBLER AT FRAME 12-14 RBL 50 FOUND TO HAVE CORROSION ON UPPER SERFACE. REPALCED DOUBLER IAW SRM 51-41-02 AND 51-43-04
